# SDR SWIA201642545

- Difficulty date: August 14, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 33,843 hours, 20,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.7 HAS CORROSION BETWEEN STR 25L AND STR 26R.  COMPLIED WITH REO REPAIR OF FS 319.7 FRAME, LEAK CHECK GOOD.
